Volume 17, issue 1 (2013)

Recent Issues

Volume 18
Issue 5, 2487–3110
Issue 4, 1865–2486
Issue 3, 1245–1863
Issue 2, 617–1244
Issue 1, 1–616

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Asymptotics of classical spin networks
1

Stavros Garoufalidis and Roland van der Veen

Appendix: Don Zagier

Noncoherence of arithmetic hyperbolic lattices
39

Michael Kapovich

Deriving Deligne–Mumford stacks with perfect obstruction theories
73

Timo Schürg

Width is not additive
93

Ryan Blair and Maggy Tomova

A cyclic extension of the earthquake flow I
157

Francesco Bonsante, Gabriele Mondello and Jean-Marc Schlenker

Combinatorial group theory and the homotopy groups of finite complexes
235

Roman Mikhailov and Jie Wu

Characteristic varieties of quasi-projective manifolds and orbifolds
273

Enrique Artal Bartolo, José Ignacio Cogolludo-Agustín and Daniel Matei

Periodic flats and group actions on locally symmetric spaces
311

Grigori Avramidi

The deformation theory of hyperbolic cone–$3$–manifolds with cone-angles less than $2\pi$
329

Hartmut Weiß

Complex twist flows on surface group representations and the local shape of the deformation space of hyperbolic cone–$3$–manifolds
369

Grégoire Montcouquiol and Hartmut Weiß

On knot Floer homology in double branched covers
413

Lawrence P Roberts

Sur les surfaces lorentziennes compactes sans points conjugués
469

Christophe Bavard and Pierre Mounoud

Embedability between right-angled Artin groups
493

Sang-hyun Kim and Thomas Koberda

Spherical subcomplexes of spherical buildings
531

Bernd Schulz

On the Hopf conjecture with symmetry
563

Lee Kennard

Cubic differentials and finite volume convex projective surfaces
595

Yves Benoist and Dominique Hulin

Publication of this issue is now complete.